MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Codes High Test Results (2457); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Most likely underlying root cause: mlc-18 user has high glucose value.(b)(4).Note: manufacturer contacted customer on (b)(6) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; she went to urgent care on (b)(6) 2017.She was diagnosed with hyperglycemia (476mg/dl) and was given a shot to bring his blood glucose down.Discharge date undisclosed.
 
Event or Problem Description
Consumer reported complaint for e-3 and hi blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with tests results from results obtained of hi.The customer's expected fasting blood glucose test result range is undisclosed.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in the kitchen.During the call on (b)(6) 2017, a blood test was performed non- fasting by the customer and produced test results of 564mg/dl using true track meter.The test strip lot manufacturer's expiration date is (b)(6)2019 and open vial date is undisclosed.Daughter called in and state that the customer is getting e-3, and after she pulled test strips out of the meter, it reads hi.Explained to customer that an hi may means that the customer's blood sugar is above 600mg/dl.Daughter states that her mother looks fine, has no symptoms of high or low blood sugar and was more concern with the e-3.I troubleshoot for the e-3 and obtained a results of 564mg/dl non- fasting.Listed the possible symptoms of high blood sugar to customer; customer denied having any symptoms of high or low blood sugar.However, customer states she will seek medical attention due to the high results.Was not able to confirm hi results from meter's memory.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6610735
Report Number1000113657-2017-00955
Device Sequence Number14337
Product Code NBW
UDI-Device Identifier00087701405570
UDI-Public(01)00087701405570
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5009
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2017
Initial Report FDA Received Date06/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1